Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin and chest pains? Phillipa

Posted by Cydnie on November 4, 2010, at 12:48:53

In reply to Re: Wellbutrin and chest pains?, posted by Phillipa on November 4, 2010, at 12:18:38

Hi Phillipa! Thanks for writing back. Yeah, no chest pain today, no wellbutrin today. (I'm 39, by the way, that might be considered old enough for heart trouble, I don't know - it's all relative! I certainly feel old lately!!!) I felt like wellbutrin was my last hope because I have tried, I feel, just about every SSRI, SNRI, and other augmentation add-ons, and alternative things (aminos, methly folate) and wanted so much for my new combo (wellbutrin and lexapro) to work, and with fewer weight and sexual side effects (because of the wellbutrin). There are so few that do not have those side effects, so I'm looking at things across the border now, maybe valdoxan and stablon, but rather do it with my doc. I feel so hopeless with the meds out there! I seem to get every side effect but to the extreme, and none of the benefits. It's so depressing, I want to go to bed and hide (but my baby's crying, and need to go back to reality!)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cydnie thread:968367
URL: http://www.dr-bob.org/babble/20101030/msgs/968382.html